# SDR COMA0060716

- Difficulty date: September 2, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 5,031 hours, 5,241 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STALL FAIL AND STICK SHAKER AFTER TAKEOFF.  RESET THE STALL COMPUTER.  COULD NOT DUPLICATE.
